MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL HEXAGONAL SCREWDRIVER SHAFT/LONG; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL HEXAGONAL SCREWDRIVER SHAFT/LONG; SCREWDRIVERS
Model Number 314.55
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, upon routine inspection, all screwdriver appears to be stripped and will be unable to retain and or turn the screws.There was no patient involvement.This complaint involves five (5) devices.This report is for (1) small hexagonal screwdriver shaft/long.This is report 1 of 5 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part number: 314.550, lot number: 21p1843, manufacturing site: haegendorf, release to warehouse date: november 5, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the small hexagonal screwdriver shaft/long (part # 314.550, lot # 21p1843) was received at us customer qulaity cq.The distal tip of the device was stripped/worn.The stripped/worn condition of the distal tip is consistent as an end of life indicator for the device.No other issues were identified during inspection.The received condition is consistent with the complaint condition thus the complaint is confirmed.Conclusion: after a visual inspection, it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SMALL HEXAGONAL SCREWDRIVER SHAFT/LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11314562
Report Number2939274-2021-00787
Device Sequence Number2737122
Product Code HXX
UDI-Device Identifier10886982188953
UDI-Public(01)10886982188953
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.55
Device Catalogue Number314.55
Device Lot Number21P1843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM HEX SCREWDRIVER SHAFT SMALL/QC/165MM.; SMALL HEXAGONAL SCREWDRIVER LONG.; SMALL HEXAGONAL SCREWDRIVER LONG.; STARDRIVE SCREWDRIVER SHAFT T8 55MM.